Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stubborn acne scars. Acne gets cleared with medicines but leaves these scars. Remedy?

hi i am devi.iam going through skin problem for long. I am get acne when i was 18. I cosulted with doctor many times,every time when she prescribed medicines started to take these after the session my skin gets clear.but later on the acne comes back.and now i am not taking any medicines.but the things is that the spots and scars that caused by acene are not being i am 23 year old. Nw i had 2 years old one baby.if you could help me out of this trouble.
Asked On : Sun, 21 Oct 2012
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
oily skin cause acne
need to keep skin dry and airy
non spicy n greesy non oily foods
no oil oily applications on the skin
use non toxic soaps and creams
lot of warm water
if you can stop milk and diary for 3 months
if infection occurs you can add doxycycline 100 mg bd for 5=7 days off and on
apply clindamycin gel bd
tretinoic acid gel at night
after applying the gel switch off light as it reacts with light
to be contd for 3 months
can use anti allergic sos for itch
this will clear the problem
Answered: Sat, 24 Aug 2013
I find this answer helpful
Dermatologist Dr. Rahul Kumar's  Response
Thanks for the query.
This hyper pigmentation can be removed by using skin lightening creams.
Various creams are available like melalite xl, lookbrite, Lumaglow etc.
You can take any of them.

The following should be procedure to use it.
1. Wash your face in evening around 7.
2. Dry face and apply cream all over your face.
3. Keep it for one hour.
4. Wash face again.
5. Apply some moisturising cream and sleep.
6. In morning apply a sunscreen with spf at least 30.

Do this for a month, you will see the results.

Let me know if you have any other doubts.
Thank you
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor